# SDR WWMA9500078

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 72111211000
- Condition: Defective
- Location: Rear Cargo Bay
- Part time: 6,168 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE WARNING LIGHT CAME ON IN-FLIGHT, CARGO FIRE BOTTLE NR 1 WAS FIRED.  UPON INVESTIGATION, MAINTENANCE FOUND NO EVIDENCE OF FIRE OR SMOKE, BOTH CARGO FIRE DETECTORS AND THE NR 1 FIRE BOTTLE WERE REPLACED, THE AIRCRAFT WAS RELEASED FOR SERVICE WITH NO FURTHER PROBLEMS.
